MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)

BOSTON SCIENTIFIC CORPORATION INTUA; PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Model Number V273
Medical Device Problem Codes Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Presyncope (4410); Asystole (4442)
Date of Event 06/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) entered safety mode, and this device exhibited pauses due to unipolar pacing in safety mode.It was suspected that there was greater than two second of asystole, as the patient was symptomatic.This crt-p was explanted and replaced.No additional adverse patient effects were reported.This device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
This cardiac resynchronization therapy pacemaker (crt-p) was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.The device could not be interrogated and was exhibiting no pacing pulses.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source to test the performance of the hybrid circuit.Testing of the hybrid circuit confirmed a normal current drain.The battery was forwarded for detailed analysis and while the battery was confirmed to be depleted, the root cause could not be conclusively determined.
 
Event or Problem Description

Brand Name
INTUA
Common Device Name
PULSE GENERATOR, PACEMAKER, IMPLANTABLE, WITH CARDIAC RESYNCHRONIZATION (CRT-P)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19669659
Report Number2124215-2024-41214
Device Sequence Number12471409
Product Code NKE
UDI-Device Identifier00802526536670
UDI-Public00802526536670
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/05/2015
Device Model NumberV273
Device Catalogue NumberV273
Device Lot Number100126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale